Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 64, NWS Springfield, MO

August 3, 20134 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Aug 3, 2013, 4:28 AM CDT for 4 counties in Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2013, 4:28 AM CDT (09:28 UTC)
Expired
Aug 3, 2013, 10:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dallas County, MO, Laclede County, MO, Polk County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 40 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 5:45 AM CDTFLASH FLOOD5 Se Strafford, MOWATER RESCUE FROM FLASH FLOODING.
Aug 3, 6:00 AM CDTFLASH FLOOD5 Se Strafford, MOVEHICLE REPORTED IN PANTHER CREEK.
Aug 3, 6:00 AM CDTFLASH FLOODMarshfield, MOHWY DD JUST EAST OF MARSHFIELD REPORTED FLOODED AND IMPASSABLE.
Aug 3, 6:03 AM CDTFLASH FLOOD5 Nnw Marshfield, MOWATER RESCUE FROM FLASH FLOODING.
Aug 3, 7:00 AM CDTFLASH FLOOD4 Nw Marshfield, MONUMEROUS REPORTS OF ROAD CLOSURES NORTHWEST OF MARSHFIELD DUE TO FLASH FLOODING.
Aug 3, 7:33 AM CDTHEAVY RAIN 4.29Niangua, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 77 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2924 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
1.9
Supercell composite
12.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

146 
WGUS53 KSGF 030928
FFWSGF
MOC059-105-167-225-031500-
/O.NEW.KSGF.FF.W.0064.130803T0928Z-130803T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 AM CDT SAT AUG 3 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DALLAS COUNTY IN SOUTHWEST MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  WESTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1000 AM CDT.

* AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
WARNED AREA. RADAR ESTIMATES THAT BETWEEN ONE AND FOUR INCHES OF 
RAIN HAVE FALLEN ACROSS THE WARNED AREA WITH AN ADDITIONAL ONE TO 
THREE INCHES OF RAIN POSSIBLE THIS MORNING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE H JUST NORTH OF PLEASANT HOPE...
ROUTE C NORTH OF BUFFALO AT LINDLEY CREEK...
HIGHWAY 32 EAST OF BUFFALO AT GREASY CREEK...
ROUTE AA AT THE POMME DE TERRE EAST OF BOLIVAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3709 9290 3709 9307 3741 9307 3743 9362
      3771 9361 3769 9319 3790 9318 3789 9285
      3770 9284 3765 9268 3707 9269 3707 9290

$$

GAGAN
1 follow-up statement
657 
WGUS73 KSGF 031459
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT SAT AUG 3 2013

MOC059-105-167-225-031507-
/O.EXP.KSGF.FF.W.0064.000000T0000Z-130803T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACLEDE MO-POLK MO-WEBSTER MO-DALLAS MO-
959 AM CDT SAT AUG 3 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 AM CDT FOR DALLAS...
POLK...WEBSTER AND WESTERN LACLEDE COUNTIES...

...THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD WARNING 
FOR RESIDUAL FLOODING ACROSS THE WARNED AREA...

EXCESS RAPID WATER LEVEL RISES FROM HEAVY RAIN HAVE ENDED OVER THE 
WARNED AREA. HOWEVER...SLOW WATER RISES MAY CONTINUE IN LOW 
AREAS...STREAMS AND CREEKS DUE TO CONTINUED RUNOFF. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3709 9290 3709 9307 3741 9307 3743 9362
      3771 9361 3769 9319 3790 9318 3789 9285
      3770 9284 3765 9268 3707 9269 3707 9290

$$

TERRY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 3:11 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 3, 3:11 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 AM CDT Sat Aug 3 2013

...Potential for Heavy Rainfall and Flooding Through the Weekend...

.SHORT TERM...(Today and Tonight)
ISSUED AT 255 AM CDT SAT AUG 3 2013

Showers and thunderstorms continued to increase across the area
into early this morning with the help of a low level jet nosing
into the Ozarks. The risk for severe weather will be limited the
remainder of the morning...but wind gusts of 40 to 45 mph may
accompany the outflow boundary associated with the storms.
Torrential rainfall rates associated with the storms will lead to
areas of flash flooding into the morning. The convection will
gradually taper off during the morning hours.

A weak front or wind shift will sag southward into southern
Missouri today. Weak surface convergence along this boundary coupled
with moderate instability may support isolated to scattered
thunderstorm development from mid afternoon into the evening.

A Flash Flood Watch remains in effect today.

.LONG TERM...(Sunday THROUGH Friday)
ISSUED AT 255 AM CDT SAT AUG 3 2013

Clusters of convection will increase across the Plains tonight
and spread toward the Ozarks overnight with the aid of a broad low
level jet and region of isentropic upglide. This activity will
continue to spread eastward into the region Sunday morning and may
linger much of the day. Severe weather is not expected Sunday with
limited instability but the potential for heavy rainfall and
flooding will exist. Flash Flood Watch remains in effect through
Sunday night. The clouds and rainfall will result in a
cooler day.

Not much change is expected into next week as our region remains
within a belt of westerlies on the northern periphery of an upper
ridge anchored over the southwestern U.S.

This will maintain periodic chances of showers and thunderstorms
with the continued risk for heavy rainfall. There will be
considerable breaks between periods of precipitation. Otherwise
seasonably warm and humid weather will persist.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
ISSUED AT 1055 PM CDT FRI AUG 2 2013

Pilots can expect an increasing coverage of thunderstorms
overnight.

Areas of MVFR conditions will develop within the areas of storms
during the overnight hours. The storms will linger but gradually
diminish Saturday morning with some lingering MVFR ceilings.

VFR conditions will prevail by Saturday afternoon but a few storms
will redevelop. The chance of storms continue into Saturday
evening.

Marginal low level wind shear may also impact the region overnight.

&&

.HYDROLOGY...
ISSUED AT 255 AM CDT SAT AUG 3 2013

Multiple rounds of showers and thunderstorms will persist this
weekend into early next week and possibly beyond. Rainfall
through the weekend across the region will generally range from 1 to
3 inches with locally higher amounts where storms train. This
heavy rain combined with moist soils will result in a considerable
flash flood risk for the next several days. A Flash Flood Watch
continues through Monday morning. In addition to the flash flood
risk many area rivers will likely rise to or above flood stage at
some point in the next several days.

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Monday morning FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Monday morning FOR KSZ073-097-101.

&&

SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Foster
HYDROLOGY...Foster
Hazardous weather outlook, Aug 3, 3:42 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 AM CDT SAT AUG 3 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040845-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
342 AM CDT SAT AUG 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL WILL IMPACT MUCH OF
  THE OUTLOOK AREA THIS MORNING. EXCESSIVE RAINFALL AMOUNTS AND
  INTENSE RAINFALL RATES WILL LEAD TO LOCALIZED FLASH FLOODING.

  FREQUENT TO CONTINUOUS LIGHTNING WILL ACCOMPANY THE STRONGER
  STORMS THIS MORNING.

  ADDITIONAL SCATTERED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE
  THIS AFTERNOON AND EVENING.

  A FEW STRONG TO MARGINALLY SEVERE STORMS WITH WIND GUSTS TO
  AROUND 50 MPH AND SMALL HAIL WILL BE POSSIBLE TODAY AND
  TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE TONIGHT INTO
  SUNDAY. HEAVY RAINFALL AND THE RISK FOR FLOODING WILL ACCOMPANY
  THESE STORMS. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MONDAY
  MORNING.

  ADDITIONAL ROUNDS OF THUNDERSTORMS CAN BE EXPECTED INTO THE
  MIDDLE OF NEXT WEEK.

  AFTERNOON HEAT INDEX VALUES COULD REACH THE MID TO UPPER 90S
  ON A DAILY BASIS ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN
  MISSOURI.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Aug 3, 12:30 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1230 AM CDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      2 NNE DIXON             38.02N 92.08W
08/02/2013                   MARIES             MO   EMERGENCY MNGR

            MARIES RIVER OUT OF ITS BANKS WITH 3 TO 5 FEET OF WATER
            OVER COUNTY ROAD 623.

&&

AFOSTER
Special weather statement, Aug 3, 12:43 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CDT SAT AUG 3 2013

MOZ092-030630-
WRIGHT MO-
1243 AM CDT SAT AUG 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WRIGHT COUNTY UNTIL 130
AM CDT...

AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ODIN...OR 19 MILES EAST OF MARSHFIELD...
MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE HARTVILLE AND NORWOOD.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3708 9239 3722 9266 3737 9262 3730 9225
      3727 9225 3714 9227
TIME...MOT...LOC 0543Z 295DEG 18KT 3727 9257

HATCH
Special weather statement, Aug 3, 1:31 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 AM CDT SAT AUG 3 2013

KSZ073-097-030700-
BOURBON KS-CRAWFORD KS-
131 AM CDT SAT AUG 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON AND NORTHERN CRAWFORD
COUNTIES UNTIL 200 AM CDT...

AT 127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST
OF XENIA TO 22 MILES WEST OF PORTERVILLE...MOVING SOUTHEAST AT 45
MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ARCADIA...BRONSON...ENGLEVALE...FORT
SCOTT...FULTON...HEPLER...REDFIELD...UNIONTOWN AND WALNUT.

PEOPLE IN BOURBON AND NORTHERN CRAWFORD COUNTIES...INCLUDING
BRONSON...UNIONTOWN AND WALNUT...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3804 9509 3805 9508 3804 9469 3800 9461
      3763 9462 3738 9508 3739 9510 3758 9510
TIME...MOT...LOC 0631Z 329DEG 40KT 3821 9517 3773 9544

BOXELL
Special weather statement, Aug 3, 2:04 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 AM CDT SAT AUG 3 2013

MOZ081-082-092-096-097-030730-
DOUGLAS MO-HOWELL MO-LACLEDE MO-TEXAS MO-WRIGHT MO-
204 AM CDT SAT AUG 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS...
NORTHWESTERN HOWELL...SOUTHEASTERN LACLEDE...SOUTHWESTERN TEXAS AND
WRIGHT COUNTIES UNTIL 230 AM CDT...

AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COMPETITION TO 7
MILES SOUTHEAST OF MOUNTAIN GROVE...MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE BENDAVIS...CABOOL...COMPETITION...
DAWSON...DRURY...ELK CREEK...GRAFF...HARTVILLE...HUGGINS...
LYNCHBURG...MANES...MOUNTAIN GROVE...NORWOOD...PLATO...SIMMONS...TWIN
BRIDGES...VANZANT AND WILLOW SPRINGS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3757 9222 3697 9186 3692 9242 3758 9266
TIME...MOT...LOC 0705Z 297DEG 13KT 3751 9242 3704 9218

BOXELL
Local storm report, Aug 3, 2:54 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     FLASH FLOOD      MOUNTAIN GROVE          37.13N 92.26W
08/03/2013                   WRIGHT             MO   LAW ENFORCEMENT

            CAR FLOODED OUT BY HIGH WATER AT THE HIGHWAY 60 EXIT TO
            WEST BUSINESS 60 IN MOUNTAIN GROVE. VERY HEAVY RAINFALL
            ONGOING.

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:01 PM CDTSpecial Weather StatementSGFPulaski44 min
Aug 2, 9:14 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski46 min
Aug 2, 9:58 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas47 min
Aug 2, 11:22 PM CDTAreal Flood AdvisorySGFMaries, Pulaski6 hr
Aug 3, 12:20 AM CDTAreal Flood AdvisorySGFWright6 hr
Aug 3, 12:43 AM CDTSpecial Weather StatementSGFWright47 min
Aug 3, 12:52 AM CDTSevere Thunderstorm WarningSGFWright38 min
Aug 3, 12:55 AM CDTSevere Thunderstorm WarningSGFHowell, Texas35 min
Aug 3, 2:04 AM CDTSpecial Weather StatementSGFWright26 min
Aug 3, 2:09 AM CDTFlash Flood WarningSGFLaclede, Wright9 hr
Aug 3, 2:31 AM CDTFlash Flood WarningSGFCedar, Hickory, Polk, St. Clair8 hr
Aug 3, 2:59 AM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Wright8 hr
Aug 3, 3:44 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk46 min
Aug 3, 4:19 AM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Polk, Webster41 min
Aug 3, 4:40 AM CDTFlash Flood WarningSGFCedar, Dade, Greene, Lawrence5 hr
Aug 3, 5:54 AM CDTRiver Flood WarningSGFCedar32 hr
Aug 3, 6:08 AM CDTFlash Flood WarningSGFHowell, Ozark6 hr
Aug 3, 7:05 AM CDTRiver Flood WarningSGFPulaski40 hr
Aug 3, 7:56 AM CDTFlash Flood WarningSGFChristian, Douglas, Stone4 hr
Aug 3, 9:35 AM CDTAreal Flood AdvisorySGFBarry, Barton, Jasper, McDonald, Newton, Vernon6 hr
Aug 3, 9:40 AM CDTAreal Flood AdvisorySGFDade, Greene, Lawrence, Polk6 hr
Aug 3, 9:54 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney6 hr
Aug 3, 9:56 AM CDTAreal Flood WarningSGFDallas, Laclede, Polk, Webster6 hr
Aug 3, 10:01 AM CDTAreal Flood WarningSGFCedar, Hickory, Polk, St. Clair6 hr
Aug 3, 10:26 AM CDTAreal Flood AdvisorySGFBenton, Camden, Dent, Hickory, Laclede, Maries and 4 more6 hr
Aug 3, 10:35 AM CDTAreal Flood WarningSGFDouglas, Howell, Laclede, Ozark, Texas, Wright5 hr
Aug 3, 11:44 AM CDTAreal Flood WarningSGFBarry, Jasper, Lawrence, McDonald, Newton6 hr
Aug 3, 3:43 PM CDTAreal Flood AdvisorySGFBarry, Cedar, Christian, Dade, Greene, Lawrence and 3 more18 hr
Aug 3, 3:52 PM CDTAreal Flood AdvisorySGFCamden, Christian, Dallas, Douglas, Howell, Laclede and 8 more18 hr
Aug 3, 5:45 PM CDTAreal Flood WarningSGFMcDonald15 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.